# SDR 98ZZZX1395

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 1D1326
- Condition: Defective
- Location: Transmission Oil
- Part time: 457 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL FOR NORMAL INSPECTION FOUND PHENOLIC RING MISSING FROM TIP.  TT:  456.9 HOURS.
